Back

Prof. Osama Rashed Sayed Ahmed

Professor, Department of Mathematics , Faculty of Science, ِِAssiut University

C.V Details




Print copy Member login MIS Data

 

 

Current Address

:

Assiut-Al-Zahraa-Al-Otafy Square-Friends Tower

Office Tel.

:

002-088-2412322

Home Tel.

:

002-088-2292873

Mobile No.

:

002-01115242205

Fax No.

:

(002088) 342708

E-Mail

:

o_sayed@aun.edu.eg
o_r_sayed@yahoo.com

Web Site

:

http://www.aun.edu.eg/membercv.php?M_ID=350

google scholar link

:

http://scholar.google.com.eg/citations?user=_gO69dgAAAAJ&hl=en
Educational Qualifications:
  • Ph. D. In Mathematics ( Topology ) , Faculty of Science, Assiut University, 2002


 

 
  • Professor, Department of Mathematics , Faculty of Science, ِِAssiut University, 2017
  • Associate Professor, Department of Mathematics , Faculty of Science, ِِAssiut University, 2008
  • Lecturer, Department of Mathematics , Faculty of Science, Assiut University, 2002
  • Assistant Lecturer, Department of Mathematics , Faculty of Science, Assiut University, 1995
  • Demonstrator, Department of Mathematics , Faculty of Science, Assiut University, 1991

Research fields:
Topological Spaces

Publications:

1 - O. R. SAYED AND R. A. BORZOOEI, SOFT TOPOLOGY AND SOFT PROXIMITY AS FUZZY PREDICATES BY FORMULAE OF LUKASIEWICZ LOGIC, Iranian Journal of Fuzzy Systems, Vol. 13 - No. 7, pp. 153 - 168, 2016
2 - O. R. Sayed, Locally γ-compact spaces based on Lukasiewicz logic, The Journal of Fuzzy Mathematics , 23(1), 2015
3 - O. R. Sayed and A. M. Khalil, Some properties of soft θ-topology, Hacettepe Journal of Mathematics and Statistics , Vol. 44 - No. 5, pp. 1133 - 145, 2015
Full text
4 - O. R. Sayed and A. M. Khalil, Comment on “Mobile cloud computing network attack and defense learning system based on fuzzy soft sets, Procedia Computer Science, 2015
5 - S. A. Abd-El Baki andO. R. Sayed, On special operations on Ω-closedness on topological spaces, Asian-European journal of Mathematics, 2015
6 - O. R. Sayed, On preserving Ωs-closeness in topological spaces, ActaUniversitatisApulensis, 2015
7 - O. R. Sayed, , α- Separation axioms based on Lukasiewicz logic, Hacettepe Journal of Mathematics and Statistics , 43 (2), 269 { 287, 2014
8 - O.R. Sayed and Hu Zhao, Some covering properties in semantic method of continuous valued logic, Journal of Intelligent & Fuzzy Systems, 1419–1431, 2014
9 - Journal of The Egyptian Mathematical Society, locally α-compact spaces based on continuous valued logic, Journal of The Egyptian Mathematical Society, 2014
10 - O. R. Sayed and A. K. Mousa, Almost separation axioms in fuzzifying topology, Journal of Advanced Studies in Topology , 4(4), 46-58, 2013
11 - O. R. Sayed and T. Noiri, Supra b-irresolutness and supra b- connectedness on topological spaces, yungpook Mathematical Journal , 53, 341-348, 2013
12 - O. R. Sayed, β-Separation axioms based on Lukasiewicz logic, Engineering Science Letters, 1(1), 1-24, 2012
13 - O. R. Sayed, α-irresoluteness and α- compactness based on continuous valued logic, Journal of The Egyptian Mathematical Society, 20, 116-125, 2012
14 - O. R. Sayed, A unified theory (I) for neighborhood systems and basic concepts on fuzzifying topological spaces, Applied Mathematics, 3, 983-996 , 2012
15 - O. R. Sayed, Supra β-connectedness on topological spaces, Proceedings of The Pakistan Academy of Sciences, 49 (1), 19-23, 2012
16 - O. R. Sayed, Quasi Triangular Norms Between Boolean Conjunction and any Other Quasi Triangular Norm, Annals of Fuzzy sets, Fuzzy Logic and Fuzzy Systems, 1 (4) , 253-265, 2012
17 - O. R. Sayed, Supra pre-open sets and supra pre- continuity on topological spaces, ,“VasileAlecsandri” University of Bacau Faculty of Science-Scientific Studies and Research Series Mathematics and Informatics, 20 (2), 79-88, 2010
18 - O. R. Sayed and T. Noiri, On supra b-open sets and supra b- continuity on topological spaces, European Journal of Pure and Applied Mathematics , 3 (2) , 295-302, 2010
19 - A. M. Zahran, O. R. Sayed, M. Azab Abdallahand A. K. Mousa, On fuzzifying nearly compact spaces, , The 22nd International Conference on Topology and its Applications, International Journal of Fuzzy Logic and Intelligent Systems, 10 (4) , 296-302, 2010
20 - O. R. Sayed, On Ω-open sets and Ωs- open sets in topological spaces, International Journal of General Topology, 1 (1), 11-19, 2008
21 - A. M. Zahran O. R. Sayedand A. K. Mousa, Completely continuous functions and R-map in fuzzifying topological space, Fuzzy Sets and Systems, 158, 409--423, 2007
22 - S. A. Abd El-Baki and O. R. Sayed, Pre-irresoluteness and strong compactness in fuzzifying topology, Journal of The Egyptian Mathematical Society, , 15 (1), 41-56, 2007
23 - O. R. Sayed and M. Azab Abd- Allah, Fuzzy - Irresolute Function and Fuzzy -Compact Spaces in Fuzzifying Topology, , Iranian Journal of Science and Technology , Iranian Journal of Science and Technology , Vol. 30 No.A3 (2007) , 297-314, 2007
24 - O. R. Sayed, γ -compactness in fuzzifying topology, The Journal of Fuzzy Mathematics, 14 (4), 789- -810, 2006
25 - T. Noiri and O. R. Sayed, On decomposition of continuity, Acta Mathematica Hungarica, 111 (1-2), 1- 8, 2006
26 - O. R. Sayed, Fuzzy γ-separation axioms in fuzzifying topology, The Journal of Fuzzy Mathematics, 14 (4) , 767- -787, 2006
27 - O. R. Sayed and M. AzabAbd-Alla, Fuzzyβ-irresolute functions and fuzzy β-compact spaces in fuzzifying topology, Iranian Journal of Science & Technology Transaction A: Sciences, 30 (3), 297- -314, 2006
28 - T. Noiri and O. R. Sayed , On Ω-closed sets and Ωs- closed sets in topological spaces, Acta Mathematica Hungarica, 107 (4), 307- -318, 2005
29 - O. R. Sayed , Semi-compactness in fuzzifying topology, Proceedings of The Pakistan Academy of Sciences, 42 (3), 177--186, 2005
30 - T. Noiri and O. R. Sayed, Fuzzy γ-convergence and fuzzy cγ-convergence of nets and filters in fuzzifying topology, Proceedings of The Pakistan Academy of Sciences, 42 (2), 111-120, 2005
31 - O. R. Sayed and A. M. Zahran, Corrigendum to the article "Almost continuity and δ- continuity in fuzzifying topology, Fuzzy Sets and Systems, 146 (1), 153-154, 2004
32 - F. H. KHEDR, K. M. ABD EL-HAKEIM, F. M. ZEYADA AND O. R. SAYED, FUZZIFYING PROXIMITY AND STRONG FUZZIFYING UNIFORMITY, SOOCHOW JOURNAL OF MATHEMATICS, V.29 No.1, 83-92, January, 2003
33 - F.H.Khedr, F.M.Zeyada and O.R.Sayed, on separation axioms in fuzzifying topology, J.fuzzy seta and systems, 119 No 3, 439-458, 2001
Number of courses0 course